# SDR AALA202302229601

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Part number: D5348028200000
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT THE 2R DOOR SLIDE DISARMS IN FLIGHT. MAINTENANCE ADJUSTED THE R2 DOOR AFT GIRT BAR FITTING PER AMM 52-13-00-820-001-A.
